1975 volume 7(7) pages 781 – 792

Cite as:
MacKinnon R D, 1975, "Controlling interregional migration processes of a Markovian type" Environment and Planning A 7(7) 781 – 792

Download citation data in RIS format

Controlling interregional migration processes of a Markovian type

R D MacKinnon

Received 7 July 1975

Abstract. A framework is suggested within which normative modelling strategies can be used to make simple dynamic migration models more relevant to policymakers. A job-vacancy model is explicitly linked to a migration- and population-distribution model. Some suggestions are made about the ways in which the models could be modified in order to make them more realistic. Other areas of application are also briefly indicated.

Restricted material:

PDF Full-text PDF size: 9087 Kb

Your computer (IP address: has not been recognised as being on a network authorised to view the full text or references of this article. This content is part of our deep back archive. If you are a member of a university library that has a subscription to the journal, please contact your serials librarian (subscriptions information).